# SDR DALA2014100405415

- Difficulty date: September 22, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 33,795 hours, 23,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scratched
- Location: Bs 200-246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK, RBL 22, BS 200-246, SCRATCHES FOUND TO BE OUT OF LIMITS.  R & R SECTION OF SEAT TRACK IAW SRM 51-30-02, 51-30-05, AND 51-10-05.
